Bulletin of the American Mathematical Society

Review: Luis A. Santaló, Integral geometry and geometric probability

S. S. Chern

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 6 (1977), 1289-1290.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539854

Citation

Chern, S. S. Review: Luis A. Santaló, Integral geometry and geometric probability. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1289--1290. https://projecteuclid.org/euclid.bams/1183539854


Export citation